# SDR FDEA202406300894

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 75,901 hours, 28,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK INB / OUTB FLANGE FS 1320 RBL 24.75 HAS CORROSION. THIS IS A MAJOR REPAIR. REMOVED CORROSION AT SEAT TRACK 2 PLACES ON BS 1320, RBL   24.75 IAW B 757 SRM 51-10-02-OG FOUND TO BE OUT OF LIMITS IAW B 757 SRM 53-00-52-1A FIG 101   SHEET 1, REMOVED AND INSTALLED NEW SEAT TRACK SECTION AT BS 1180 - 1320 RBL 24.75 IAW B   757 SRM`S 51-40-02-OG,51-40-05-OG & 51-40-08-OG.
